MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 6 STANDARD 10MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 6 STANDARD 10MM LEFT; KNEE COMPONENT
Model Number EIS6S10L
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Allegedly, poly insert revised due to instability.From sz 6 10mm to sz 6 14mm.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 6 STANDARD 10MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9219233
Report Number3010536692-2019-01106
Device Sequence Number11318672
Product Code HRY
UDI-Device IdentifierM684EIS6S10L1
UDI-PublicM684EIS6S10L1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEIS6S10L
Device Catalogue NumberEIS6S10L
Device Lot Number1771713
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2019
Initial Report FDA Received Date10/22/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR